Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Loose stools, abdominal pains, cramps. WBC high, ESR raised. What could be the reason?

hi I ve had loose stools and abdominal pains and cramps for sometime . My WBC is slightly high and ESR also raised. When I smoke or eat it seems to trigger the pain mainly from the upper right side of abdomen. I thought it was a lactose intolerance but I m now concerned it may be more sinister? Please help I m really worried
Asked On : Mon, 3 Dec 2012
Answers:  2 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thanks for the query,

These characteristics are compatible with an acute infectious process. This is not compatible with lactose intolerance. You must have had a past history while younger and the association of fever, raised white blood cells and erythrocyte sedimentation rates make this possibility unlikely. It is reasonable to do a stool examination and culture to exclude Typhoid and E coli infections.

Collection of further samples and sending to the laboratory should be followed by administration of specific broad spectrum antibiotics like quinolones. You should consult your family care physician for further advice,

Kind regards.

Bain LE, MD.
Answered: Tue, 20 Aug 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
it can be infection or allergy to any food lactose intolerance or milk allergy whole
you can start with norfloxacin for controlling infection
start antacids and antiallergic tab
antispasmodic sos for pain in stomach
after the episode you can go for blood serum testsfor specific antibodies for milk wheat potato chana and common food you take
withdraw those foods and you will be benefitted in few week time
Answered: Wed, 21 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor